MAUDE Adverse Event Report: WESTMED LLC ADULT NASAL CANNULA, SOFT TIP, 7' TUBING W/THREADED NUT

WESTMED LLC ADULT NASAL CANNULA, SOFT TIP, 7' TUBING W/THREADED NUT
Model Number 0567
Medical Device Problem Codes Failure to Disconnect (2541); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Connections sometimes not secure enough.
 
Additional Manufacturer Narrative
All information reasonably known as of 24 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21c.F.R.803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 24 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint 09981.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported that "connections are sometimes not secure enough." an investigation was conducted based on the information provided.According to the complaint report, no patient was affected.Since no photos, videos, or samples were provided, we were unable to evaluate and determine an issue with the device.As a result, the complaint could not be confirmed, and no root cause was determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first (1) complaint reported for part number 0567 for "connection/disconnection(s).There was one complaint reported for part number 0567 during the same timeframe for non-functional component(s).We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Connections sometimes not secure enough.

Brand Name
ADULT NASAL CANNULA, SOFT TIP, 7' TUBING W/THREADED NUT
Common Device Name
ADULT NASAL CANNULA, SOFT TIP, 7' TUBING W/THREADED NUT
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19821721
Report Number2028807-2024-00017
Device Sequence Number8612723
Product Code CAT
UDI-Device Identifier00709078002977
UDI-Public(01)00709078002977(10)478054
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0567
Device Catalogue NumberN/A
Device Lot Number478054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown